MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UroMax Ultra; dilator, catheter, ureteral

BOSTON SCIENTIFIC CORPORATION UroMax Ultra; dilator, catheter, ureteral
Model Number M0062251000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a uromax ultra dilation balloon catheter was used during a ureteroscopy (urs) procedure.During the procedure, it was found that the coil of the tail was broken.Additionally, when the balloon was being inflated, a leak was discovered that prevented it from fully expanding.The procedure was completed with another of the same device with no patient complications.
 
Additional Manufacturer Narrative
Block h6: device code (b)(4) captures the reportable event of balloon leak.

Brand Name
UroMax Ultra
Common Device Name
dilator, catheter, ureteral
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50335394
Report Number2124215-2026-44805
Device Sequence Number5750712
Product Code EZN
UDI-Device Identifier08714729341109
UDI-Public(01)08714729341109(17)261123(10)32922289
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K130804
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0062251000
Device Catalogue NumberM0062251000
Device Lot Number0032922289
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown